# SDR SIMA20170320003

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 16,118 hours, 11,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR OVERWING  EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW 33-51-15.  OPS CHECKED ALL EXTERIOR EMERGENCY LIGHTS, OPS CHECKED GOOD.
